MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 20MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 20MM; SCREW, FIXATION, BONE
Model Number 2030-6520-1
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales rep that the surgeon notify on a possible removal case due to loosening.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.Device not returned.
 
Event or Problem Description
It was reported by the sales rep that the surgeon notify on a possible removal case due to loosening.Update via clinician review: [.Preoperative x-rays reveal a cementless acetabular cup with adequate fixation and possible polyethylene wear.The femoral component showed significant osteolysis with probable pathological fracture of the greater trochanter with very little cement fixation in a distal pedestal beneath the femoral implant [.].
 
Additional Manufacturer Narrative
Correction: investigation conclusion reveals that this reported device is not a suspected cause or contributor to the patient's experience and considered concomitant.The aer decision has been updated accordingly.An event regarding osteolysis, loosening, pathological fracture of a stem involving an other hip screw was reported.Conclusion: based on the information provided there is no indication or allegation that the device reported in this investigation contributed to the event and is therefore considered concomitant.A clinical review of the provided medical information indicated [.] there is a cementless acetabular component in place.Position and fixation appear satisfactory [.] a full complaint investigation is completed for the stem and liner within the same pi.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
6.5 CANCELLOUS BONE SCREW 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15812797
Report Number0002249697-2022-01657
Device Sequence Number7101646
Product Code HWC
UDI-Device Identifier07613327036985
UDI-Public07613327036985
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2024
Device Model Number2030-6520-1
Device Catalogue Number2030-6520-1
Device Lot NumberWA25M0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale